Academic Journals Database
Disseminating quality controlled scientific knowledge

Bifurcation analysis on a delayed SIS epidemic model with stage structure

Author(s): Li Liu | Xiangao Li | Kejun Zhuang

Journal: Electronic Journal of Differential Equations
ISSN 1072-6691

Volume: 2007;
Issue: 77;
Start page: 1;
Date: 2007;
Original page

Keywords: SIS model | delay | Hopf bifurcation | stability | periodic solution

In this paper, a delayed SIS (Susceptible Infectious Susceptible) model with stage structure is investigated. We study the Hopf bifurcations and stability of the model. Applying the normal form theory and the center manifold argument, we derive the explicit formulas determining the properties of the bifurcating periodic solutions. The conditions to guarantee the global existence of periodic solutions are established. Also some numerical simulations for supporting the theoretical are given.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?